# SDR CA080710003

- Difficulty date: July 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 104 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 045004B145A
- Condition: Failed
- Location: Fuel Pump
- Part time: 435 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) FUEL PUMP WOULD NOT TURN ON
